# SDR AALA202010039012

- Difficulty date: October 1, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,297 hours, 7,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LAVATORY D EMERGENCY LIGHT LENS AT AFT GALLEY AREA. REPLACED LAVATORY D EMERGENCY LIGHT LENS AT AFT GALLEY AREA IAW CMM 25-48-02 SUBTASK 25-48-02-440-044.
